ePubs

The open archive for STFC research publications

Full Record Details

Persistent URL http://purl.org/net/epubs/work/18245
Record Status Checked
Record Id 18245
Title Horizontal parabolic equation solution of radiowave propagation problems on large domains
Contributors
Abstract
Organisation CCLRC , SSTD
Keywords Be , FIELD , GAIN , IRREGULAR TERRAIN , MEDIA , PROPAGATION , TROPOSPHERE , techniques
Funding Information
Related Research Object(s):
Language English (EN)
Type Details URI(s) Local file(s) Year
Journal Article IEEE Trans Antennas Propag 43, no. 2 (1995): 137-144. doi:10.1109/8.366375 1995
Showing record 1 of 1
RCUK
Science and Technology Facilities Council Switchboard: 01793 442000